# SDR QXEA2020121500354

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 45,117 hours, 47,789 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Power Unit
- Part number: C1486562
- Part serial: 1402
- Condition: Inoperative
- Location: Lt Wing Te Flaps
- Part time: 18,989 hours, 20,635 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP DRIVE CAUTION ON FINAL.  WENT AROUND, ACCOMPLISHED E+A CHECK LIST.  FLAPS RETURNED TO 0 DEG AS NORMAL.  ACCOMPLISHED FLAPS 35 LANDING, PER THE CHECK LIST.  THE FLAP DRIVE CAUTION REMAINED.  NO OTHER DEFECTS NOTED.  REMOVED FROM SERVICE.  REMOVED AND REPLACED FLAP POWER UNIT, IAW Q400 AMM TASKS 27-52-01-000/400-801.  FUNCTIONAL TEST OF FLAP DRIVE SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
